MathSciNet Relay Station
MathSciNet bibliographic data
MR1846773 35F15 (30E25 42A38 42A99 42B30)
Berhanu, S.; Hounie, J. An F. and M. Riesz theorem for planar vector fields. Math. Ann. 320 (2001), no. 3, 463–485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement